# SDR SWAA2022050996557

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 420+2; BS 420+5. / [01] THERE IS NO ALLOWABLE DAMAGE LOCATED IN THE SRM FOR THIS PART THEREFORE FWD CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 420+2; BS 420+5;[02] THERE IS NO ALLOWABLE DAMAGE LOCATED IN THE SRM FOR THIS PART THEREFORE FWD CARGO BAY FWD DOOR SHIELD AT RBL 23 BS 420+2; BS 420+5 IS ONLY REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9. C.;[03] CORRECTED STATEMENT;[04] VERIFIED DAMAGE IS OUT OF LIMITS AS NO LIMITS EXIST IN SRM. CONFIRMED APPLICABILITY TO REPAIR PER SRM 51-10-02-0G-0 STEP 9. C.;[05] UPDATED PART NUBMER;[06] UPDATED PART NUMBER;[07] RECEIVED; LOCATED; AND DRILLED NEW FWD CARGO BAY FWD DOOR SHIELD PER SRM 51-40-05-0G-0 AND BOEING DWG: 143A8126;[08] VERIFIED CORRECTIVE ACTION ITEM 7. OKAY TO TREAT AND PRIME.;[09] NEW PART WAS RECEIVED TREATED AND PRIMED;PART WIIL BE INSTALLED ON COSTUMER CARD (AD) TTG8Q004FTYD;ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[10] UPDATED PART RECEIVED;[11] UPDATED MEASUREMENTS;[12] OK TO INSTALL FWD CARGO BAY FWD DOOR SHIELD;[13] VERIFIED FWD CARGO BAY FWD DOOR SHIELD WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8QOO4FTYD.;[14] VERIFIED FWD CARGO BAY FWD DOOR SHIELD WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8Q004FTYD.;[15] CORRECTED STATEMENT;[16] NO OK TO INSTALL REQUIRED. VERIFIED FWD CARGO BAY FWD DOOR SHIELD WAS REMOVED AND WILL BE INSTALLED ON CUSTOMER CARD: TTG8Q004FTYD.
